Juhana Siljander
Juhana Siljander
Verified email at - Homepage
Cited by
Cited by
Decay estimates for time-fractional and other non-local in time subdiffusion equations in\ mathbb {R}^ d
J Kemppainen, J Siljander, V Vergara, R Zacher
Mathematische Annalen 366 (3-4), 941-979, 2016
Representation of solutions and large-time behavior for fully nonlocal diffusion equations
J Kemppainen, J Siljander, R Zacher
Journal of Differential Equations 263 (1), 149-201, 2017
Local Hölder continuity for doubly nonlinear parabolic equations
T Kuusi, J Siljander, JM Urbano
Indiana University Mathematics Journal 61 (1), 399-430, 2012
Obstacle problem for nonlinear parabolic equations
R Korte, T Kuusi, J Siljander
Journal of Differential Equations 246 (9), 3668-3680, 2009
Hölder regularity for parabolic De Giorgi classes in metric measure spaces
M Masson, J Siljander
manuscripta mathematica 142 (1-2), 187-214, 2013
Hölder continuity for Trudinger’s equation in measure spaces
T Kuusi, R Laleoglu, J Siljander, JM Urbano
Calculus of Variations and Partial Differential Equations 45 (1), 193-229, 2012
Everywhere differentiability of viscosity solutions to a class of Aronsson's equations
J Siljander, C Wang, Y Zhou
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 34 (1), 119-138, 2017
On the parabolic Harnack inequality for non-local diffusion equations
D Dier, J Kemppainen, J Siljander, R Zacher
Mathematische Zeitschrift 295 (3), 1751-1769, 2020
Sharp Regularity for Weak Solutions to the Porous Medium Equation
U Gianazza, J Siljander
arXiv preprint arXiv:1607.06924, 2016
Boundary regularity for the porous medium equation
A Björn, J Björn, U Gianazza, J Siljander
Archive for Rational Mechanics and Analysis, 1-46, 2018
On the interior regularity of weak solutions to the 2-D incompressible Euler equations
J Siljander, JM Urbano
Calculus of Variations and Partial Differential Equations 56 (5), 2017
The system can't perform the operation now. Try again later.
Articles 1–11